# SDR USAA2014010600011

- Difficulty date: January 3, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 63,234 hours, 9,755 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367272200000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK DELAMINATION ON FLOOR PANEL 232ZF BETWEEN FRAME 26.1 TO FRAME 26.4 & BETWEEN Y 2462 TO Y 1959.  REPLACED FLOOR PANEL 232ZF IAW A330 SRM 53-02-00, FIG 211 & 51-42-11.
